# SDR YENA2021081800524

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 30
- Aircraft time: 40,737 hours, 26,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 718, MSP-JFK. ABNORMAL SMELL IN CABIN INSPECTION REQUIRED; ACCOMPLISHED INSPECTION REF 21-00-00-810-801-A. NO FAULTS NOTED AS FLIGHT CRW TURNED PACK 2 OFF. NO ODOR SMELL PRESENT. ACCOMPLISHED THE MAINTENANCE OPERATIONAL TEST OF THE ELECTRONIC EQUIPMENT RACK VENTILATION SYSTEM MAIN COMPONENTS PER AMM TASK 21-28-00/500. VERIFIED VENT SHUT OFF VALVE AND GROUND SHUT OFF VALVE OPERATE NORMALLY
